# SDR DALA2020081002745

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 12,965 hours, 4,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT PAX DOOR EMERGENCY LIGHT INOPERATIVE. R&R AFT PAX DOOR EMERGENCY LIGHT PER B737 AMM 33-51. OPS CK GOOD.
